The word and riemannian metrics on lattices of semisimple groups
Publications Mathématiques de l'IHÉS, Volume 91 (2000), pp. 5-53.
@article{PMIHES_2000__91__5_0,
     author = {Lubotsky, Alexander and Mozes, Shahar and Raghunathan, Madabusi S.},
     title = {The word and riemannian metrics on lattices of semisimple groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--53},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {91},
     year = {2000},
     zbl = {0988.22007},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_2000__91__5_0/}
}
TY  - JOUR
AU  - Lubotsky, Alexander
AU  - Mozes, Shahar
AU  - Raghunathan, Madabusi S.
TI  - The word and riemannian metrics on lattices of semisimple groups
JO  - Publications Mathématiques de l'IHÉS
PY  - 2000
SP  - 5
EP  - 53
VL  - 91
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_2000__91__5_0/
LA  - en
ID  - PMIHES_2000__91__5_0
ER  - 
%0 Journal Article
%A Lubotsky, Alexander
%A Mozes, Shahar
%A Raghunathan, Madabusi S.
%T The word and riemannian metrics on lattices of semisimple groups
%J Publications Mathématiques de l'IHÉS
%D 2000
%P 5-53
%V 91
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_2000__91__5_0/
%G en
%F PMIHES_2000__91__5_0
Lubotsky, Alexander; Mozes, Shahar; Raghunathan, Madabusi S. The word and riemannian metrics on lattices of semisimple groups. Publications Mathématiques de l'IHÉS, Volume 91 (2000), pp. 5-53. http://archive.numdam.org/item/PMIHES_2000__91__5_0/

[Be] H. Behr, Endliche Erzangbarkeit arithmetischer Gruppen über Functionenkörpern, Invent. Math. 7 (1969), 1-32. | MR | Zbl

[Bo] A. Borel, Introduction aux Groupes arithmétiques, Hermann, 1969. | MR | Zbl

[BT1] A. Borel, J. Tits, Groupes réductifs, Publ. Math. IHES, 27 (1965), 55-110. | Numdam | MR | Zbl

[BT2] A. Borel, J. Tits, Éléments unipotents et sous-groupes paraboliques de groupes réductifs, Invent. Math. 12 (1971), 95-104. | MR | Zbl

[GR] H. Garland and M. S. Raghunathan, Fundamental domains for lattices in R-rank one semisimple Lie groups, Ann. of Math., 92 (1970), 279-326. | MR | Zbl

[Gr1] M. Gromov, Hyperbolic groups, 8 (1980), Springer-Verlag, in “Essays in Group Theory”, Ed. S. M. Gersten, M.S.R.I. series. | MR | Zbl

[Gr2] M. Gromov, Asymptotic invariants of infinite groups, Geometric Group Theory, Proceedings of the symposium held in Sussex, July 1991, vol. 2. Eds. G. A. Niblo and M. A. Roller. LMS, Lecture Notes series 182, Cambridge University Press, 1993. | Zbl

[Ha1] G. Harder, Minkowskische Reductions Theorie über Functionenkörpern, Invent. Math. 7 (1969), 33-54. | MR | Zbl

[Ha2] G. Harder, Über die Galoiskohomologie halbeinfacher algebraicher Gruppen, III, J. Reine Angew. Math. 274/275 (1975), 125-138. | MR | Zbl

[Ja] G. J. Janusz, Algebraic Number Fields, Academic Press, 1973. | MR | Zbl

[Kn] M. Kneser, Schwache Approximation in Algebraische Gruppen, Colloque sur la théorie de groupes algébriques, Bruxelles, Louvain, Paris (1962), 41-52. | Zbl

[Ko] B. Kostant, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. 74 (1961), 329-386. | MR | Zbl

[Lu] A. Lubotzky, Lattices in rank one Lie groups over local fields, Geometric and Functional Analysis 1 (1991), 405-431. | MR | Zbl

[LMR] A. Lubotzky, S. Mozes and M. S. Raghunathan, Cyclic subgroups of exponential growth and metrics on discrete groups, C. R. Acad. Sci. Paris, Série I, 317 (1993), 735-740. | MR | Zbl

[Ma] G. A. Margulis, Discrete Subgroups of Semisimple Lie Groups, Springer-Verlag, 1990. | Zbl

[PR] V. Platonov, A. Rapinchuk, Algebraic Groups and Number Theory, New York, Academic Press, 1994. | MR | Zbl

[Ra1] M. S. Raghunathan, Discrete Subgroups of Lie Groups, Springer-Verlag, 1968.

[Ra2] M. S. Raghunathan, Discrete subgroups of algebraic groups over local fields of positive characteristics, Proc. Indian Acad. Sci. (Math. Sci.) 99 (1989), 127-146. | MR | Zbl

[Se] J.-P. Serre, Trees, Springer-Verlag, 1980. | MR | Zbl

[St] R. Steinberg, Lectures on Chevalley Groups, Yale University, 1968. | MR

[Th] W. P. Thurston, Groups, tilings and finite state automata, Lecture notes, AMS colloquium lectures (1990).

[Ti1] J. Tits, Free subgroups in linear groups, J. of Algebra 20 (1972), 250-270. | MR | Zbl

[Ti2] J. Tits, Classification of Algebraic Simple Groups, Algebraic Groups and Discontinuous Groups, Proc. Symp. Pure Math. No 9, AMS Providence (1966). | Zbl

[Ve] T.N. Venkataramana, On super-rigidity and arithmeticity of lattices in semisimple groups, Invent. Math. 92 (1988), 255-306. | MR | Zbl